Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from itching on the scalp and dandruff - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   i have a problem
Doctor :   yes
Doctor :   pls go on
User :   i feel itcy on my scaple every time
User :   i used all kind of shampoos
Doctor :   how old are you/ what work do you do?
User :   28 and not working at the moment
Doctor :   do you flakes falling off/ dandruff ?
User :   yes
User :   not much of flakes
User :   kind of irratating
Doctor :   what shampoos have you tried?
User :   its is scalpe lotion
User :   anti dandruff
Doctor :   the name?
User :   scalp lotion
User :   scalpe lotion
Doctor :   ok
Doctor :   do you have nay other health problem or allergies?
Doctor :   any
User :   no
Doctor :   you can try Selsun 2.5% shampoo once in two days for a week
User :   ok
Doctor :   and then once a week to keep the dandruff away
User :   any thing got to do with food
User :   i take
Doctor :   no
Doctor :   just eat plenty of fruits and take plenty of water for general good health
User :   yes doc
User :   thank u
Doctor :   welcome
Doctor :   bye for now
User :   bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor